MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently, it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer¿s mother was reported via phone call that, the insulin pump had off no power alarm and had blank display screen also.The blood glucose was 154 mg/dl at the time of the incident.Customer stated that, they did receive a low battery alert prior to the off no power alert.Customer changed battery last week and 10-15 minutes ago the alarm showed powering off.New battery resolved the issue.Assisted customer with blank display troubleshooting and troubleshooting determined that, the insulin pump should be replaced.The customer advised to discontinue use of the pump and revert to a back-up plan.The insulin device will not be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.Device received with operating currents within specs.No unexpected low battery alarms were noted during testing.Device passed displacement test and unexpected restart error test and all operating currents test.Insulin pump received with cracked display window corners noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7236388
Report Number3004209178-2018-47930
Device Sequence Number19099165
Product Code OYC
UDI-Device Identifier00643169077645
UDI-Public(01)00643169077645
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAB
Device Catalogue NumberMMT-523NAB
Device Lot NumberA7523NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2018
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR
Patient Weight40